On Taylor's conjecture for Kummer orders

Philippe Cassou-Noguès; Anupam Srivastav

Journal de théorie des nombres de Bordeaux (1990)

  • Volume: 2, Issue: 2, page 349-363
  • ISSN: 1246-7405

How to cite


Cassou-Noguès, Philippe, and Srivastav, Anupam. "On Taylor's conjecture for Kummer orders." Journal de théorie des nombres de Bordeaux 2.2 (1990): 349-363. <http://eudml.org/doc/93521>.

author = {Cassou-Noguès, Philippe, Srivastav, Anupam},
journal = {Journal de théorie des nombres de Bordeaux},
keywords = {Hopf order; Galois module structure; elliptic curve},
language = {eng},
number = {2},
pages = {349-363},
publisher = {Université Bordeaux I},
title = {On Taylor's conjecture for Kummer orders},
url = {http://eudml.org/doc/93521},
volume = {2},
year = {1990},

AU - Cassou-Noguès, Philippe
AU - Srivastav, Anupam
TI - On Taylor's conjecture for Kummer orders
JO - Journal de théorie des nombres de Bordeaux
PY - 1990
PB - Université Bordeaux I
VL - 2
IS - 2
SP - 349
EP - 363
LA - eng
KW - Hopf order; Galois module structure; elliptic curve
UR - http://eudml.org/doc/93521
ER -


  1. [CN-T 1] Ph. Cassou-Noguts, M.-J. Taylor, Unités modulaires et monogénéité d'anneaux d'entiers, Séminaire de Théorie des Nombres, Paris (1986-1987), 35-63. Zbl0714.11078
  2. [CN-T 2] Ph. Cassou-Noguès, M.-J. Taylor, Rings of integers and elliptic functions, Progress in Mathematics 66. Birkhauser, Boston, (1987). Zbl0608.12013
  3. [S] A. Srivastav, A note on Swan modules, Indian Jour. Pure and Applied Math.20/11 (1989), 1067-1076. Zbl0687.16004MR1027016
  4. [Sch] Schertz, Konstruktion von Ganzheitsbasen in Strahiklassenkirper über imaginär quadratischen Zahlkörpern, J. de Crelle. à paraitre. 
  5. [S-T] A. Srivastav, M.-J. Taylor, Elliptic curves with complex multiplication and Galois module structure. Invent. Math.99 (1990), 165-184. Zbl0705.14031MR1029394
  6. [T] M.-J. Taylor, Mordel- Weil groups and the Galois module structure of rings of integers, Illinois Jour. Math.32 (3) (1988), 428-452. Zbl0631.14033MR947037
  7. [U] S.-V. Ullom, Nontrivial lower bounds for class groups of integral group rings, Illinois Jour Math.20 (1976), 361-371. Zbl0334.20005MR393214

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.